Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 133, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 27, 2018, 4:14 PM CDT for 5 counties in Minnesota. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2018, 4:14 PM CDT (21:14 UTC)
- Expired
- Aug 27, 2018, 5:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Le Sueur County, MN, Nicollet County, MN, Rice County, MN, Scott County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 45 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 4:30 PM CDT | TSTM WND DMG | Kasota, MN | MULTIPLE TREES DOWN IN THE KASOTA AREA. |
| Aug 27, 4:32 PM CDT | TSTM WND DMG | 2 Ese St. Peter, MN | TELEPHONE POLE DOWN. REPORT RELAYED VIA DISPATCH. TIME ESTIMATED FROM RADAR. |
| Aug 27, 4:33 PM CDT | TSTM WND DMG | 2 N St. Peter, MN | MULTIPLE TREES DOWN. |
| Aug 27, 4:42 PM CDT | TSTM WND DMG | 2 W Le Center, MN | TREES DOWN. REPORT RELAYED VIA DISPATCH. TIME ESTIMATED FROM RADAR. |
| Aug 27, 4:48 PM CDT | TSTM WND DMG | Le Sueur, MN | TREES DOWN IN LE SUEUR. REPORT RELAYED VIA DISPATCH. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 27, 2:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.7
The text
As transmitted.
119
WUUS53 KMPX 272114
SVRMPX
MNC079-103-131-139-143-272215-
/O.NEW.KMPX.SV.W.0133.180827T2114Z-180827T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
414 PM CDT MON AUG 27 2018
The National Weather Service in The Twin Cities has issued a
* Severe Thunderstorm Warning for...
Le Sueur County in south central Minnesota...
Eastern Sibley County in central Minnesota...
Southwestern Scott County in east central Minnesota...
Northwestern Rice County in south central Minnesota...
Northeastern Nicollet County in south central Minnesota...
* Until 515 PM CDT.
* At 413 PM CDT, severe thunderstorms were located along a line
extending from near Judson to St. Clair, moving northeast at 55
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
St. Peter, Kasota and Elysian around 430 PM CDT.
Waterville and Cleveland around 435 PM CDT.
Le Sueur, Morristown and Warsaw around 440 PM CDT.
Faribault and Henderson around 445 PM CDT.
Lonsdale around 450 PM CDT.
New Prague and Belle Plaine around 455 PM CDT.
Northfield, Webster and Dundas around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION. These storms are likely
producing widespread wind damage. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
&&
LAT...LON 4420 9376 4424 9377 4424 9396 4431 9428
4472 9395 4470 9389 4468 9389 4467 9377
4464 9376 4466 9372 4454 9328 4447 9328
4447 9312 4419 9346
TIME...MOT...LOC 2113Z 226DEG 47KT 4420 9424 4406 9385
HAIL...0.88IN
WIND...70MPH
$$
BORGHOFF4 follow-up statements
628
WWUS53 KMPX 272139
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT MON AUG 27 2018
MNC079-103-131-139-143-272215-
/O.CON.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-Nicollet MN-
439 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LE SUEUR...EASTERN SIBLEY...SOUTHWESTERN SCOTT...NORTHWESTERN
RICE AND NORTHEASTERN NICOLLET COUNTIES...
At 438 PM CDT, severe thunderstorms were located along a line
extending from near Ottawa to near Kilkenny, moving northeast at 55
mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Faribault, Morristown and Warsaw around 445 PM CDT.
Belle Plaine and Lonsdale around 455 PM CDT.
New Prague, Webster and Dundas around 500 PM CDT.
Northfield around 505 PM CDT.
Other locations impacted by these severe thunderstorms include St
Thomas, Rush River, Bridgewater, Lake Jefferson, St Henry, Norseland,
Oshawa, Faribault Airport, Kilkenny and Helena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing widespread wind damage. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 4420 9376 4424 9377 4424 9396 4431 9428
4472 9395 4470 9389 4468 9389 4467 9377
4464 9376 4466 9372 4454 9328 4447 9328
4447 9312 4419 9346
TIME...MOT...LOC 2138Z 226DEG 47KT 4442 9393 4427 9354
HAIL...0.88IN
WIND...70MPH
$$
JRB284
WWUS53 KMPX 272150
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
450 PM CDT MON AUG 27 2018
MNC079-103-131-139-143-272215-
/O.CON.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-Nicollet MN-
450 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR LE SUEUR...EASTERN SIBLEY...SOUTHWESTERN SCOTT...NORTHWESTERN
RICE AND NORTHEASTERN NICOLLET COUNTIES...
At 450 PM CDT, severe thunderstorms were located along a line
extending from near St Thomas to near Faribault Airport, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Lonsdale around 455 PM CDT.
New Prague, Webster and Dundas around 500 PM CDT.
Northfield around 505 PM CDT.
Other locations impacted by these severe thunderstorms include St
Thomas, Rush River, Bridgewater, St Henry, Norseland, Faribault
Airport, Kilkenny, Helena, Veseli and Ottawa.
LAT...LON 4419 9346 4429 9360 4435 9377 4441 9420
4472 9395 4470 9389 4468 9389 4467 9377
4464 9376 4466 9372 4454 9328 4447 9328
4447 9312
TIME...MOT...LOC 2150Z 226DEG 47KT 4452 9379 4437 9340
HAIL...0.88IN
WIND...60MPH
$$
JRB348
WWUS53 KMPX 272203
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
503 PM CDT MON AUG 27 2018
MNC103-272213-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Nicollet MN-
503 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NICOLLET COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central and east central Minnesota.
LAT...LON 4419 9346 4435 9351 4443 9369 4454 9410
4472 9395 4470 9389 4468 9389 4467 9377
4464 9376 4466 9372 4454 9328 4447 9328
4447 9312
TIME...MOT...LOC 2203Z 226DEG 47KT 4463 9364 4448 9325
$$
MNC079-131-139-143-272215-
/O.CON.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-
503 PM CDT MON AUG 27 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN LE SUEUR...EASTERN SIBLEY...SOUTHWESTERN SCOTT AND
NORTHWESTERN RICE COUNTIES...
At 503 PM CDT, severe thunderstorms were located along a line
extending from near Jordan to near Dundas, moving northeast at 55
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Northfield around 510 PM CDT.
Other locations impacted by these severe thunderstorms include
Faribault Airport, Helena, Bridgewater, Veseli, Heidelberg, New Rome
and St Benedict.
LAT...LON 4419 9346 4435 9351 4443 9369 4454 9410
4472 9395 4470 9389 4468 9389 4467 9377
4464 9376 4466 9372 4454 9328 4447 9328
4447 9312
TIME...MOT...LOC 2203Z 226DEG 47KT 4463 9364 4448 9325
HAIL...0.88IN
WIND...60MPH
$$
JRB739
WWUS53 KMPX 272209
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
509 PM CDT MON AUG 27 2018
MNC079-131-139-143-272219-
/O.EXP.KMPX.SV.W.0133.000000T0000Z-180827T2215Z/
Le Sueur MN-Sibley MN-Scott MN-Rice MN-
509 PM CDT MON AUG 27 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE SUEUR...
EASTERN SIBLEY...SOUTHWESTERN SCOTT AND NORTHWESTERN RICE COUNTIES
WILL EXPIRE AT 515 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central and east central Minnesota.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
The Twin Cities.
LAT...LON 4419 9346 4435 9351 4443 9369 4454 9410
4472 9395 4470 9389 4468 9389 4467 9377
4464 9376 4466 9372 4454 9328 4447 9328
4447 9312
TIME...MOT...LOC 2209Z 226DEG 47KT 4463 9364 4448 9325
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:09 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 27, 2:09 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 209 PM CDT Mon Aug 27 2018 .SHORT TERM...(This evening through Tuesday) Issued at 201 PM CDT Mon Aug 27 2018 A very potent atmosphere this afternoon with 0-6KM wind shear increasing to 40-50 kts by late in the day, and through the evening. This will coincide with MLCAPEs of 2000-3500j/kg across the warm sector in southern Minnesota. As of 130 pm, stronger storms were developing near KSTC where elevated instability was noted. These storms were also following the frontal boundary to the northeast which will lead to further development over the next hour. The main show for southern Minnesota later today has already begun in southeast South Dakota, and northeast Nebraska. This is where the main short wave and increasing wind shear was noted. As per SPC, an enhanced area of severe storms is likely later today in the warm sector across southern Minnesota, and into west central Wisconsin. The main threat will be damaging straight line winds as forward propagating shear vectors will increase above 50 kts later today. Thus, once these storms become surface based, severe straight line winds will increase. Several of the CAMS suggest this scenario this afternoon, and into the evening. Once this activity moves off to eastern Wisconsin tonight, there remains enough elevated instability, associated with a deep upper level trough over the Dakotas, to produced isolated/scattered showers/storms overnight, and Tuesday. However, the severe weather threat will decrease significantly after midnight. Tuesday will also see a substantial decrease in the humidity levels as dew points drop into the 50s. .LONG TERM...(Tuesday night through Monday) Issued at 201 PM CDT Mon Aug 27 2018 The long term period will start off post-frontal with dry and cooler weather. The next chance of appreciable rainfall looks to come on Friday, when an upper level shortwave embedded in a longwave trough moves through. This will bring thunderstorms to the area, but the severe risk looks best to our south. By tomorrow night, the front will have finally cleared the entire forecast area, with dry northerly flow spreading southward across the area and a relatively cool night ahead. With the upper level trough overhead, and dry high pressure moving in at the surface, overnight lows in the 40s will be common across much of MN and western WI, with some low to mid 50s mixed in across the metro and far southern MN. Wednesday will be a quiet day with high pressure still over the Upper Midwest. Highs will top out in the low 70s under partly cloudy skies. The surface high will slide to our east Thursday, leading to southerly low level winds and increasing dew points especially in western MN. 850H warm air advection will continue into the night as lead shortwave energy arrives, which will bring a chance of overnight thunderstorms to the area. Given the instability in the area and shortwave energy continuing to move through in pieces, there could be continuous isolated to scattered storm activity during the day Friday. The highest likelihood of storms comes Friday night when the main shortwave and associated surface trough move in, with widespread thunderstorm activity looking fairly reasonable. High pressure looks to follow that system setting the stage for a pleasant Labor Day Weekend across the region. However, the ECMWF is still at odds with the GFS and is indicating a chance for rain for Labor Day itself. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1240 PM CDT Mon Aug 27 2018 There is a high probability of TSRA across most of southern Minnesota, and into west central Wisconsin this afternoon, through the early evening. There are some minor timing differences, but confidence remains high that MPX Taf sites from KRWF to KRNH will see a line of storms from 20z to 01z. Outside of the main complex/line of storms, isolated/scattered activity is likely, but timing and areal coverage is problematic. Any of these storms will be capable of producing very strong winds, and hail. Based on this line segment, a half hour to an hour of IFR conditions are likely. After 01z, the bulk of the stronger storms will move east of the MPX Taf sites. MVFR/IFR cigs are possible toward Tuesday morning with winds slowly becoming northwest. KMSP... The best scenario is between 22-01z for the strongest storm activity moving across the airport. As said before, there will be a half hour or an hour of IFR conditions with strong westerly winds. Winds will remain south this afternoon, light and variable overnight, and northwest on Tuesday. /OUTLOOK FOR KMSP/ Wed...VFR. Wind NW at 5-10kt bcmg S Wednesday night. Thu...VFR. Wind SE at 10G20kt. && .MPX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. && SHORT TERM...JLT LONG TERM...SPD AVIATION...JLT
Hazardous weather outlook, Aug 27, 11:47 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1147 AM CDT Mon Aug 27 2018 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 281700- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1147 AM CDT Mon Aug 27 2018 This Hazardous Weather Outlook is for portions of central and southern Minnesota...and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Severe weather has become increasingly likely this afternoon across southern Minnesota, and into west central Wisconsin this evening. The main threats are damaging winds, large hail, and heavy rainfall. A few tornadoes are also possible. Southwest Minnesota will likely see storms after 2 pm, with areas to the east, and northeast, likely seeing the bulk of the activity between 3 pm and 7 pm. Most of west central Wisconsin will see thunderstorms after 7 pm. High heat and humidity are likely again this afternoon, primarily over east and south central Minnesota and west central Wisconsin ahead of the cold front. Those who are active outdoors will be at risk for heat illness if precautions are not taken. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday More thunderstorms are expected Thursday night and Friday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed as early as 2-3 pm across southwest, and west central Minnesota. Spotter activation will likely be needed in south central, and east central Minnesota after 4 pm. West central Wisconsin will likely need spotter activation after 5 pm.
In the hours before
Special weather statement, Aug 27, 1:44 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
144 PM CDT MON AUG 27 2018
MNZ044-050-271915-
Benton-Mille Lacs-
144 PM CDT MON AUG 27 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MILLE LACS AND
EASTERN BENTON COUNTIES...
At 144 PM CDT, a strong thunderstorm was located over Foley, or 16
miles northeast of St. Cloud, moving northeast at 55 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Milaca, Foley, Foreston, Pease, Gilman, Oak Park, Duelm, Mayhew,
Parent, Ronneby and Rum River.
This includes U.S. Highway 169 between mile markers 184 and 192.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4566 9354 4555 9390 4556 9396 4569 9407
4583 9382 4582 9377 4586 9377 4587 9374
TIME...MOT...LOC 1844Z 239DEG 49KT 4567 9389
JLTLocal storm report, Aug 27, 4:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
409 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 WNW SEDAN 45.60N 95.31W
08/27/2018 M1.00 INCH POPE MN LAW ENFORCEMENT
REPORTS OF QUARTER SIZED HAIL AND WIND GUSTS
ESTIMATED GREATER THAN 60 MPH.
&&
ETALocal storm report, Aug 27, 4:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
412 PM CDT MON AUG 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 2 E WESTPORT 45.72N 95.14W
08/27/2018 M1.25 INCH STEARNS MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER TO HALF
DOLLAR SIZED HAIL.
&&
ETAThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 1:01 AM CDT | Special Weather Statement | MPX | Dakota | 29 min |
| Aug 27, 1:53 AM CDT | Special Weather Statement | MPX | Goodhue | 67 min |
| Aug 27, 1:44 PM CDT | Special Weather Statement | MPX | Benton | 31 min |
| Aug 27, 2:03 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Isanti, Kanabec, Mille Lacs | 27 min |
| Aug 27, 3:17 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Martin, Watonwan | 58 min |
| Aug 27, 3:38 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns, Todd | 47 min |
| Aug 27, 3:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Nicollet, Waseca | 53 min |
| Aug 27, 4:17 PM CDT | Special Weather Statement | MPX | Morrison | 43 min |
| Aug 27, 4:35 PM CDT | Special Weather Statement | MPX | Benton, Sherburne | 70 min |
| Aug 27, 4:42 PM CDT | Severe Thunderstorm Warning | MPX | Freeborn, Steele, Waseca | 48 min |
| Aug 27, 5:02 PM CDT | Severe Thunderstorm Warning | MPX | Carver, Dakota, Hennepin, Ramsey, Scott, Washington | 58 min |
| Aug 27, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 55 min |
| Aug 27, 5:07 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 38 min |
| Aug 27, 5:16 PM CDT | Tornado Warning | MPX | Goodhue, Rice | 44 min |
| Aug 27, 5:32 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Isanti, Ramsey, Sherburne, Wright | 43 min |
| Aug 27, 5:47 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 58 min |
| Aug 27, 5:54 PM CDT | Special Weather Statement | MPX | Freeborn | 36 min |
| Aug 27, 6:03 PM CDT | Severe Thunderstorm Warning | MPX | Washington | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.